# SDR ABXA2011061467

- Difficulty date: June 14, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S39R END FITTING IS CORRODED AT FS 1087.  REMOVED END FITTING AT FS 1087 SR39R FOR CORROSION CLEAN UP BEYOND LIMITS.  REPLACED END FITTING IAW B767 SRM 51-40-02.
